# SDR DL757962422

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Engine: Pwa PW2037
- System (JASC): 4910 · APU Cowling/Containment
- Part: Inlet Door
- Condition: Locked Closed
- Location: Apu
- Part time: 19,669 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU QUIT IN FLIGHT, COULD NOT RESTART DUE TO INLET DOOR FAULT LEFT ENGINE GENERATOR ON MCO.  ELP LOCKED INLET DOOR OPEN PER MEL 49-15-01B.
